MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES RI BONE PINS 4 MM X 152 MM QTY: 2; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES RI BONE PINS 4 MM X 152 MM QTY: 2; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10011
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a cori tka procedure, there was a bent bone pin 4.0 mm 152 mm.There was a delay of fewer than 30 minutes.No other complications were reported.
 
Additional Manufacturer Narrative
H3, h6: the ri bone pin, part rob10011 used for treatment was not made available to the designated complaint unit for evaluation thus, a visual and functional evaluation could not be performed.While all products meet required manufacturing specifications prior to release, a serial number is required to complete a manufacturing dhr review.A complaint history review for similar reported/confirmed complaints has identified no prior events.Although the reported problem was not confirmed, a contributing factor may be component damage.No containment or corrective actions are recommended at this time.If the product associated with this event is returned or provided at a future date, this evaluation will be reopened for investigation.

Brand Name
RI BONE PINS 4 MM X 152 MM QTY: 2
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key11229656
Report Number3010266064-2021-00057
Device Sequence Number17169701
Product Code OLO
UDI-Device Identifier00885556757307
UDI-Public00885556757307
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10011
Device Catalogue NumberROB10011
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1